# SDR MASA2011042102465

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,125 hours, 14,897 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG VIBE IN FLT ABOVE 78 PC N2; INSPECTED ENGINE AND RAN ENGINE AND FOUND NO DEFECTS.  03014 INSPECTED ENGINE AND RAN ENGINE AND FOUND NO DEFECTS.  MDC SHOWS N1 VIBE OF 0.3.
